Thyroid Problems/thyroid rash?
i have an underactive thyroid i have been taking 250mg for some years the levels were fine, my gp gave me a repeat prescription for tyhroxine 125mg, cut a long story short i took them for a while in the mean time ive come out in a rash hot purply colour band round waist, all down left side and spreading , and itching.
i recenly had a blood test to find that my thryoid levels were low ,,,, my gp made a mistake she admitted with the dose she prescribed ,,,, is this why i have this terrible rash ?? nothing will clear it up im on chloremine 4mg for itching ,doesnt do nothing
ANSWER: Hi Sandra,
Right now I dont think the rash is because of over dosage of thyroxine. Please send the photos to the following email: firstname.lastname@example.org Chloramine only provides relief by reducing itch. Its for allergic conditions. So please send the photos.
Take care. Bye.
---------- FOLLOW-UP ----------
QUESTION: hi again ,
no i didnt mean an overdose of tyhroxine sorry ..my doctor made a mistake my tyhroid levels were fine on 250mg of thyroxine,,,BUT MY G.P in error reduced it to 125 mg ,,,
could this be why i have the rash ,,,,
when i went for blood test it was to low on 125mg ,, now i am takin 200mg again
i have sent you some photos
many thanks for your time
Ok Sandra sorry I misinterpreted your question. But the thing is I saw the photos of rash. Its not due to change in the dosage of thyroxine, or I must say its no way related to thryroid because its localised to waist and thigh. So below are my recommendations for you:
1. Continue taking Chloramine.
2. Apply Clotrimazole powder to the rash affected areas when they are sweaty.
3. Apply Flucort-C (Fluocinolone acetonide + Ciclopirox Olamine) cream / or cream with similar combination twice daily after shower.
It seems rash is because of excessive perspiration in that area. Ok keep in touch n keep me posted.